# SDR A6WA201240157

- Difficulty date: December 31, 2011
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Chafed
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON HAS MINOR CHAFING TOP LEADING EDGE.  BLENDED CHAFE ON RT WING AILERON L/E IAW REO 601R-57-60-013.
